Jump to content
CrazyBoards.org

im fluffy and i like cakes


Recommended Posts

Well I guess I can say I'm fluffy now thanks to depabloat (depakote)!  :cool:

 

I'm 23 and I i was diagnosed Bipolar at age of 15. I never took medicine until 1 and a half year ago. I mainly started taking the medicine because I moved to another country and now I live with my boyfriend. I was scared my bipolar disorder would mess the relationship (which it did for the first few months and then i started the meds).

 

Now with 20kg more, I just really seek more answers and support because let's be real doctors can be ass*s, and I never got explanations or warnings that really mattered. I really need more than "would you rather be crazy or fat?"

 

Lately I really been thinking I would rather be crazy, lol.  :smartass:

 

I joke about everything and keep my spirits up high, it's the only healthy way I found to keep up with the disease.   ^_^  :P

 

Hoping to make some friends, maybe. I don't know anyone else with my diagnosis and I bet I can find alot here! Hoping to!  :lol:

 

 

Link to comment
Share on other sites

Welcome fluffy! :)

 

You will most definitely find people here going through some of the same stuff you are, as well as the same diagnosis.  Stick around & make yourself at home :)

 

 

PS I agree that most doctors are assholes & don't really give you the bulk of the reality. Because yeah being crazy is hard, but so does not liking the side affects & what it does to your body.

 

Cheers! ^_^

Link to comment
Share on other sites

Welcome to Crazyboards.  I hope that reading about the various meds will help you to make an informed decision about what to try next. 

 

I ask all new members to read the rules, if you haven't done so already.

Please contact a mod if you have any questions.

 

olga

Link to comment
Share on other sites

Welcome :)

 

It seems strange to me that your doctor has said that you have to live with 20kg weight gain when it doesn't seem as though you've tried many other meds. Having to choose between being crazy or fat may be a reality for some who have exhausted all options and the only thing that works is something that causes them to gain weight, but it doesn't sound like you are in that situation.

 

All of the other conventional mood-stabilisers are less likely to make you gain weight than Depakote.

 

I would get a second opinion.

Link to comment
Share on other sites

Hi.  I have schizophrenia.  I've just restarted medication.  Latuda.  It's working well so far.

 

I hope it works well all the way for you! :)

 

Welcome fluffy! :)

 

You will most definitely find people here going through some of the same stuff you are, as well as the same diagnosis.  Stick around & make yourself at home :)

 

 

PS I agree that most doctors are assholes & don't really give you the bulk of the reality. Because yeah being crazy is hard, but so does not liking the side affects & what it does to your body.

 

Cheers! ^_^

 

Thank you! I already see a few  ^_^ that's reassuring! Being crazy is hard, but I dont think its that bad sometimes! hahaha

 

Hi.

 

Welcome.

 

There are less fattening meds than Depakote. Read the boards. Ask questions. You can learn a lot here.

 

Thank you for your input! I'll search ^_^

 

Welcome.  You will find lots of fellow BP members here. 

 

I'm glad joking around and having a sense of humor helps.  Sometimes nothing heals like laughter.

 

Yep, that's right. Being able to laugh at yourself is very helpful.

 

Welcome to Crazyboards.  I hope that reading about the various meds will help you to make an informed decision about what to try next. 

 

I ask all new members to read the rules, if you haven't done so already.

Please contact a mod if you have any questions.

 

olga

 

Thank you Olga! I did read the rules before i registered ^_^

 

Welcome :)

 

It seems strange to me that your doctor has said that you have to live with 20kg weight gain when it doesn't seem as though you've tried many other meds. Having to choose between being crazy or fat may be a reality for some who have exhausted all options and the only thing that works is something that causes them to gain weight, but it doesn't sound like you are in that situation.

 

All of the other conventional mood-stabilisers are less likely to make you gain weight than Depakote.

 

I would get a second opinion.

 

Yeah i haven't tried any other meds... I already said I wanted off depakote, and then to minimaze the weight gain he took me off seroquel. I will get a second opnion I think, with another doc. Thanks ^-^

Link to comment
Share on other sites

Seroquel can be more fattening than Depakote depending on your body. Both are effective frontline meds, but what an narrow minded pdoc. Crazy or fat is not exactly a good treatment perspective. One alone would be bad enough. These were my two evil fattening meds. I gained a ton and finally said, I'd prefer crazy if we can't find something else, but I'd already been thru a lot of meds. Still, we found something else. In the end, I'm stable on low cal meds that are very effective for me. If your pdoc won't work with you on this, get a second opinion. There are docs who value quality of life as much as treating the illness.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...